# SDR LR7A2013032300620

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,065 hours, 29,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND CRACKED LONGERON AND SKIN ABOVE CREW DOOR, FS 245 WL 200, LBL 75.  LONGERON REPAIRED IAW SRM 51-70.  SKIN REPAIRED IAW SMP583, FIG 51-140-12.
